CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Cancellation and homotopy rigidity of classical functors 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2019, 卷号: 99, 期号: 1, 页码: 225-248
Authors:  Huang, Ruizhi;  Wu, Jie
Favorite  |  View/Download:8/0  |  Submit date:2019/03/11
Some properties of stationary determinantal point processes on Z 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2018, 卷号: 98, 期号: 3, 页码: 517-535
Authors:  Fan, Aihua;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Some properties of stationary determinantal point processes on Z 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2018, 卷号: 98, 期号: 3, 页码: 517
Authors:  Fan, Aihua;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Hochschild (co)homology dimension 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2006, 卷号: 73, 页码: 657-668
Authors:  Han, Yang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Permutation groups and covering properties 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2001, 卷号: 63, 页码: 1-15
Authors:  Zhang, Y
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the uniqueness and existence problem for a multidimensional reacting and convection system 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2000, 卷号: 62, 页码: 473-488
Authors:  Li, JQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A class of infinite dimensional simple Lie algebras 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2000, 卷号: 62, 页码: 71-84
Authors:  Zhao, KM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Projective stationary sets and a strong reflection principle 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1998, 卷号: 58, 页码: 271-283
Authors:  Feng, Q;  Jech, T
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
ITERATES OF MEROMORPHIC FUNCTIONS .2. EXAMPLES OF WANDERING DOMAINS 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1990, 卷号: 42, 页码: 267-278
Authors:  BAKER, IN;  KOTUS, J;  YINIAN, L
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
HAUSDORFF DIMENSION AND SIMULTANEOUS RATIONAL APPROXIMATION 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1981, 卷号: 24, 期号: AUG, 页码: 79-84
Authors:  YU, K
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30